Cookies?
Library Header Image
LSE Research Online LSE Library Services

Chromatic polynomials and representations of the symmetric group

Biggs, Norman (2002) Chromatic polynomials and representations of the symmetric group. Linear Algebra and Its Applications, 356 (1-3). pp. 3-26. ISSN 0024-3795

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2002 Elsevier Science
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 17 Oct 2008 08:06
URL: http://eprints.lse.ac.uk/18181/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only